Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Sweating

Sweating

Since I have been on Prednisone I have noticed sweating for no reason, and being hot even inside with the air on. Now I am also on Humira. I forgot to ask my Rheumy Monday when I went to she her. Can these meds cause this? Thank you!

A myRAteam Member said:

I am on Prednisone 5 mg daily along with many other meds. When I sweat, it is my head, face, and neck that get soaking wet. My hair looks like I just came out of the shower. It happens if I am just slightly exerting myself. Funny, my armpits are not wet...just my entire head and neck. Face gets very red. People stare at me. My doc said none of my meds should be doing this to me. I'm just confused and wet!

posted over 2 years ago
A myRAteam Member said:

I have been on Prednisone now for almost 4 years,5mg.mornings and 2.5 mg at night. I just started having sweats about 4 months ago and my goodness I look like I just walked out of the shower. I had a hysterectomy in 1988 and I should be over the change as they call it. My hair is drenched, sweat runs down my back, my face is red and I have to change my tops up to 3 times a day some days. This is really bad. I have learned alot from this team and am amazed at what RA can cause.
I am hoping to get some answers and meds that will help me with the pain and everything else that comes from RA. It is great to know that I am not alone. Thank you all and have a good day.

posted over 2 years ago
A myRAteam Member said:

I have been on prednisone for 5mg a day and as long as I can remember have had sweating spells, head, face and neck.!!

posted about 2 years ago
A myRAteam Member said:

I asked My RA Dr. if Prednisone could cause sweats and he said yes .

posted over 2 years ago
A myRAteam Member said:

I have been on Prednisone 5mg for about 9 months now. I get hot any time I exert myself. I get sweaty and then weak and unable to continue. I feel like it's all meds combined.

posted almost 3 years ago
Already a Member? Log in
myRAteam My rheumatoid arthritis Team

Thank you for signing up.

close